Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Vision Changes with Migranes
    avatar
    Tabby_Sparks0828 posted:
    I apologize if this isnt typed just right. I am having vision changes with my last two migranes. The most recent one was last night and my vision got kinda blurry, but today I am having a vey big problem focusing and everything is really blurry. I was wanting to know how long this would last and if its normal or not. I mean i am kinda scared and cant drive or anything. Any comments or tips would be greatly appreciated. Oh and i usually have about two a month but lately i havent had that many migranes and this is the first one i have had in probably 3 motnsh or so. But in my previous ones before these last two i never really had this problem. Just sensitibity. Thank you for any info you can give me
    Reply
     
    avatar
    An_250014 responded:
    I was diagnosed with migraines about 10 years ago when I went to the hospital on a holiday weekend complaining of loss of vision! I thought I had a detached retina. Nope, it was a migraine aura. Since then my migraine symptoms can be described as both visual and neurological: I get the flashing lights, or shimmering edges to my sight; or I lose partial sight; or I get terribly dizzy. My migraines are definitely hormone related: estrogen related. I don't know if you are male or female, but if you are a woman, this type of headache is not uncommon. I was taken off the pill immediately and now I take an anti-depressant. Go to a neurologist and have your eyes checked. Good luck! It's a long road ahead.


    Helpful Tips

    Botox for Headaches FDA approvedExpert
    Many of you have heard that Botox (botulinum toxin) has been approved by the FDA for chronic daily headaches or migraines. Chronic daily ... More
    Was this Helpful?
    31 of 47 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Pain Disorders Center